About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 918529, 24 pages
Research Article

Fractional Difference Equations with Real Variable

1School of Mathematical Sciences, Xiamen University, Xiamen, Fujian 361005, China
2School of Mathematics and Computation Science, Hunan City University, Yiyang, Hunan 413000, China

Received 20 June 2012; Revised 14 October 2012; Accepted 25 October 2012

Academic Editor: Dumitru Bǎleanu

Copyright © 2012 Jin-Fa Cheng and Yu-Ming Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Thabet Abdeljawad, and Jehad O. Alzabut, “The -Fractional Analogue for Gronwall-Type Inequality,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Abdon Atangana, and Suares Clovis Oukouomi Noutchie, “On the Fractional Nagumo Equation with Nonlinear Diffusion and Convection,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Run Xu, and Ying Zhang, “Generalized Gronwall fractional summation inequalities and their applications,” Journal Of Inequalities And Applications, 2015. View at Publisher · View at Google Scholar
  • Thabet Abdeljawad, Jehad Alzabut, and Dumitru Baleanu, “A generalized q-fractional Gronwall inequality and its applications to nonlinear delay q-fractional difference systems,” Journal of Inequalities and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar